# SDR SWIA200210828

- Difficulty date: May 5, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 9,584 hours, 14,262 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF IN SFO DUE TO RED FLASHING WARNING LIGHT AND TRIM FAIL ON MAP.  RETURNED TO GATE.  INSPECTED AND TESTED ELECTRIC TRIM SYSTEM.  OPS CHECK GOOD.
